# SDR CA090623001

- Difficulty date: June 22, 2009
- Submitted: August 3, 2009
- Operation: General aviation
- Make and model: Cndair CL600*
- Aircraft time: 11,254 hours
- Engine: Ge CF348C5
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Hinge
- Part number: BA690951031
- Condition: Worn
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING TRANSIT CHECK IT WAS NOTED THAT THE FLOATATION VALVE WAS MISSING.  INVESTIGATION FOUND THE VALVE RELOCATED AMONG THE ELEVATOR CABLES.  IT WAS FOUND TO HAVE WORN THROUGH ITS PIANO HINGE.  PIANO HINGE WAS STILL ATTACHED TO MOUNTING SIDE OF THE HINGE.  INSP C/OUT AND FLOATATION VALVE REPLACED AND ACFT RETURN TO SERVICE.
